# SDR N6WA2013030601

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 26,655 hours, 18,819 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR NR 2 OFF CAUTION MESSAGE IN FLIGHT WITH APU DEFERED.  SWAPPED GCU NR 2 AND GCU NR 3 FOR TROUBLESHOOTING, IAW AMM 24-11-07 AND 24-22-03. GCU NR 2 OPS CHECK GOOD AT THIS TIME IAW AMM 24-11-01.
